# SDR SWI2025F00389

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY FS501.00  FRAME BETWEEN STGR24L-25L CORRODED     (C-CHECK RO 3/18/2025)    REPAIRED FORWARD BAGGAGE BAY FS501.00 FRAME BETWEEN STGR24L-25L REF REO 690-53-31-915 REV. -- DATED 2025-02-07 COMPLIED STEPS 1 -16. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
